# SDR SWIA200922706

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 16,802 hours, 14,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT (POD NR 3) BURNT OUT.  (FLT 5991)  RELAMPED NR 3 OVERHEAD CABIN EMERGENCY FLOOD LIGHT IAW CRJ AMM 33-51-00.  OPS CHECKS GOOD.
